| Catalog Number |
SDRB-REG-LT/B |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The account alleges that during use of the device the pressure balloon of the radial artery band was found to be leaking.No patient injury to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint could not be confirmed as the device functioned as intended.The event reported by the customer could not be replicated.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.